Semigruppi di operatori positivi su spazi di funzioni continue con peso
La Matematica nella Società e nella Cultura. Rivista dell'Unione Matematica Italiana (2008)
- Volume: 1, Issue: 2, page 311-314
- ISSN: 1972-7356
Access Full Article
topHow to cite
topMusceo, Graziana. "Semigruppi di operatori positivi su spazi di funzioni continue con peso." La Matematica nella Società e nella Cultura. Rivista dell'Unione Matematica Italiana 1.2 (2008): 311-314. <http://eudml.org/doc/290548>.
@article{Musceo2008,
author = {Musceo, Graziana},
journal = {La Matematica nella Società e nella Cultura. Rivista dell'Unione Matematica Italiana},
language = {ita},
month = {8},
number = {2},
pages = {311-314},
publisher = {Unione Matematica Italiana},
title = {Semigruppi di operatori positivi su spazi di funzioni continue con peso},
url = {http://eudml.org/doc/290548},
volume = {1},
year = {2008},
}
TY - JOUR
AU - Musceo, Graziana
TI - Semigruppi di operatori positivi su spazi di funzioni continue con peso
JO - La Matematica nella Società e nella Cultura. Rivista dell'Unione Matematica Italiana
DA - 2008/8//
PB - Unione Matematica Italiana
VL - 1
IS - 2
SP - 311
EP - 314
LA - ita
UR - http://eudml.org/doc/290548
ER -
References
top- ALTOMARE, F. and ATTALIENTI, A., Degenerate evolution equations in weighted conti- nuous function spaces, Markov processes and the Black-Scholes equation-Part I, Result. Math., 42 (2002), 193-211. Zbl1059.47044MR1946740DOI10.1007/BF03322850
- ALTOMARE, F. and MUSCEO, G., Markov processes and positive semigroups on some classes of weighted continuous function spaces, in corso di stampa su Rend. Circ. Mat. Palermo2008. Zbl1164.47046MR2420523DOI10.1007/s12215-008-0003-x
- ALTOMARE, F. and MUSCEO, G., Positive semigroups generated by degenerated second-order differential operators, in corso di stampa su Funkcialaj Ekvacioj, 2008. Zbl1190.47047MR2493877DOI10.1619/fesi.51.431
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.